# SDR USAA950123

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION 31.0 INCH BY 2 INCH BS 328 FLOORBEAM T-CAP.  REPAIRED PER SRM 53-10-03.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
